# SDR UALA2012101605912

- Difficulty date: October 15, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 65,614 hours, 24,050 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101331101
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN MISSING OVER RIGHT WING EXITS.  PCN 170-3650, IPC 33-51-01-068 ITEM 30.  REPLACED EMERGENCY EXIT LENS & ACCOMPLISHED EMERGENCY EXIT LIGHT TEST-TEST GOOD.
